# SDR AALA20140902019

- Difficulty date: September 2, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N947AN
- Make and model: Boeing 737823
- Aircraft serial: 29536
- Aircraft time: 42,543 hours, 17,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111A41023
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SURFACE OF CTR WING SKIN AT STATION 540, LT SIDE UNDER WING TO FUSELAGE ATTACH ANGLE.  REMOVED CORROSION & REPAIRED IAW EA B737-57-036374.
